Winter Weather, Tolland
- When
- February 5, 4:00 AM EST to 4:00 PM EST
- Where
- Tolland forecast zone
- Reported by
- Trained Spotter
Two to five inches of snow fell across Tolland County.
An arctic cold front associated with a clipper low pressure system moving through the northeast resulted in light snow across much of southern New England.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
An arctic cold front associated with a clipper low pressure system moving through the northeast resulted in light snow across much of southern New England.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Feb 4, 10:06 PM EST, 5 hours 54 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1006 PM EST WED FEB 4 2015
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION AND STALL SOUTH OF THE AREA
OVERNIGHT. THIS WILL BRING ABOUT SOME LIGHT SNOWS ACROSS THE
AREA. LOW PRESSURE DEVELOPING OFFSHORE WILL BRING BITTERLY COLD
AIR INTO SOUTHERN NEW ENGLAND BY TOMORROW NIGHT. PERIODS OF LIGHT
SNOW OR FLURRIES ARE POSSIBLE THIS WEEKEND WITH A MORE SIGNIFICANT
SNOWFALL POSSIBLE LATER SUNDAY INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
10 PM UPDATE...LIGHT SNOW HAS STARTED TO MOVE INTO NORTHWESTERN
MASSACHUSETTS THIS EVENING. IT IS STRUGGLING TO OVERCOME THE DRY
AIR OVER SOUTHERN NEW ENGLAND SO ACTUAL OBSERVATIONS OF SNOW ARE
LAGGING THE RADAR RETURNS. THESE TRENDS ARE LINING UP WITH THE
CURRENT FORECAST SO MADE VERY FEW UPDATES TO THE FORECAST. MAINLY
JUST ADJUSTED TEMPERATURES FOR THE LATEST TRENDS.
PREVIOUS DISCUSSION...
LOOKING AT THE COLUMN...THE BULK OF THE MOISTURE IS BETWEEN THE
SFC AND H5. HOWEVER...DO SEE A BIT BETTER LOW LVL F-GEN WITH
BETTER OMEGA IN THE DENDRITE ZONE THAN WAS APPARENT THIS MORNING.
THEREFORE...SUSPECT THAT /ESPECIALLY IN THE HIGHER TERRAIN OF NW
MA/ PERIODS OF MODERATE SNOWS ARE POSSIBLE AS THE FRONT PASSES.
QPF VS. SNOW RATIOS SUGGEST THE POSSIBILITY OF 3+ IN PORTIONS OF
THE E SLOPES OF THE BERKSHIRES INT NRN WORCESTER COUNTY...SO WILL
BE HOISTING A WINTER WX ADVISORY FOR THIS AREA.
FURTHER E...THE FRONT LOSES A LOT OF IT/S DYNAMIC SUPPORT AS
RAPIDLY DEEPENING LOW PRES OFF THE CAROLINAS USURPS MUCH OF THE
MOISTURE AND JET ENERGY. A LOOK AT BUFKIT DATA ALSO SHOWS A DRIER
COLUMN FURTHER E. THEREFORE...EXPECT THAT SNOWS WILL DIMINISH IN
INTENSITY DURING THE EARLY MORNING HOURS ESPECIALLY E OF A BDL-
ORH-BED LINE. DO THINK THAT SOME SNOWS ARE LIKELY TO IMPACT THE
MORNING COMMUTE ACROSS ALL OF SRN NEW ENGLAND...BUT ACTUAL TOTALS
ARE LIKELY TO BE BELOW ADVISORY CRITERIA AT THIS TIME.
STILL...SOMETHING TO WATCH IN CASE A GREATER IMPACT IS NOTED FOR
THE COMMUTE FURTHER E BY NEW DATA OVERNIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THURSDAY...
RAPIDLY DEEPENING BUT VERY PROGRESSIVE LOW PRES IS EXPECTED TO
SLIDE ALONG A STALLED FRONTAL BOUNDARY TO THE SE OF NEW ENGLAND
THROUGH THE DAY TOMORROW. WHILE THE OVERALL UPPER LVL PHASING
OCCURS TOO FAR EAST...THERE COULD BE A BIT OF WRAP AROUND SNOWS
THAT BRUSH E MA...ENHANCED BY OCEAN EFFECT AS MID LVLS RAPIDLY
COOL. AT THIS TIME...GIVEN THAT THE AGREEMENT BETWEEN MODELS OF
THE DEEPENING BEING TOO FAR EAST AND TOO LATE...DON/T HAVE ENOUGH
CONFIDENCE TO GO WITH ANY HEADLINES ACROSS E MA. HOWEVER...WILL
NEED TO WATCH THE EXTREMITIES SUCH AS CAPE ANN/COD AND
NANTUCKET...WHERE BETTER OCEAN ENHANCEMENT IS POSSIBLE. A COUPLE
OF THESE SPOTS ARE COULD APPROACH ADVISORY LEVEL SNOWFALLS BEFORE
IT ENDS DURING THE EVENING HOURS. EITHER WAY...EXPECT SNOWS TO BE
ENDING DURING THE MORNING FOR THE INTERIOR...AND SLOWLY
DIMINISHING FOR CENTRAL MA/RI THROUGH ABOUT MID DAY. IN ESSENCE
OVERALL SNOW AMOUNTS OF A COATING TO GENERALLY AROUND 2 INCHES ARE
EXPECTED TO BE FALLING ACROSS E CT...CENTRAL AND E MA...AND RI
DURING THE AM COMMUTE TIME...BUT THESE FALL BELOW ADVISORY LEVELS.
ONE THING WE DO HAVE HIGH CONFIDENCE FOR HERE IS VERY STRONG COLD
ADVECTION OCCURRING IN THE STRONG ISALLOBARIC FLOW BEHIND THIS
DEEPENING LOW PRES. THE GUSTY NW WINDS ARE LIKELY TO REACH 20-30
MPH AT TIMES DURING THE AFTERNOON. TEMPS ARE ALSO LIKELY TO REACH
THEIR MAX EARLY...AND DECLINE THROUGH THE AFTERNOON.
THEREFORE...WIND CHILLS OUTSIDE OF WHERE IT/S SNOWING ARE LIKELY
TO DROP BACK INTO THE LOW TEENS AND SINGLE DIGITS FOR MUCH OF THE
DAY. THIS COLD ADVECTION IS ALSO LIKELY TO ALLOW EVEN THE OCEAN
ENHANCED SNOWS TO COME TO AN END AS THE GOOD FETCH IS LOST BY
EVENING.
THURSDAY NIGHT...
VERY STRONG COLD ADVECTION WITH MODERATE PRES GRADIENT ACROSS THE
AREA FOR MUCH OF THE OVERNIGHT HOURS. THIS SUGGESTS RAPIDLY
DECLINING AMBIENT TEMPS ALONG WITH WIND CHILLS THROUGH THE
OVERNIGHT HOURS. BEST CHANCE FOR REACHING -25F OR LOWER /WARNING
CRITERIA/ IS IN THE HIGHER TERRAIN OF NW MA...BUT DON/T HAVE
ENOUGH CONFIDENCE IN GOING WITH A WATCH AT THIS TIME AS THE
GRADIENT DOES SHOW SIGNS OF SLACKENING TOWARD THE EARLY AM HOURS.
WIND CHILL ADVISORIES ARE LIKELY GOING TO BE NEEDED ACROSS MUCH OF
THE AREA HOWEVER...AS WIND CHILLS DROP BACK INTO THE NEGATIVE
TEENS AND LOW TWENTIES. RISK FOR OCEAN EFFECT SNOWS LINGERS ON
CAPE COD/NANTUCKET...BUT THESE TOO LOSE THEIR FETCH DURING THE
MORNING.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BIG PICTURE...
OVERALL PATTERN SHOWS RIDGE WEST/TROUGH EAST...CONTINUING THE
PATTERN OF WARMER TEMPS WEST AND COLDER TEMPS EAST. SHORTWAVES MOVE
THROUGH THE EASTERN TROUGH ON FRIDAY AND SATURDAY. ANOTHER SHORTWAVE
MOVES ASHORE ON THE PACIFIC COAST SATURDAY...MOVES THROUGH THE
WESTERN RIDGE...AND AMPLIFIES IN THE PLAINS MONDAY...AND CROSSES THE
NORTHEAST USA MONDAY NIGHT/TUESDAY.
MODEL CONTOUR HEIGHTS ARE SIMILAR THROUGH THE WEEKEND WITH SMALL
DIFFERENCES ARISING DURING EARLY NEXT WEEK. WE USED A BLEND OF
GUIDANCE THROUGH THE PERIOD. PRECIP AMOUNTS WERE CRAFTED FROM A
BLEND OF THE 12Z GFS/12Z ECMWF AND TWO INTERNAL GRID FIELDS.
CONFIDENCE IS MODERATE FOR FRIDAY THROUGH SUNDAY...AND LOW FOR
SUNDAY NIGHT THROUGH WEDNESDAY.
DAILIES...
FRIDAY-SATURDAY... HIGH PRESSURE OVER THE EASTERN USA FRIDAY MORNING
SHIFTS SOUTH FRIDAY AFTERNOON. ALBERTA CLIPPER MOVES THROUGH THE
GREAT LAKES FRIDAY AND PASSES NORTH OF NEW ENGLAND SATURDAY...BUT
SWINGS A COLD FRONT THROUGH THE REGION DURING SATURDAY. INCREASING
MOISTURE AT MID AND HIGH LEVELS BUT COLD AND DRY BENEATH. THIS
SUPPORTS THE IDEA OF AN INCREASE IN CLOUDS FRIDAY BUT MIXED WITH
SUN. THEN THICKENING CLOUDS SATURDAY AS THE FRONT APPROACHES AND
MOVES THROUGH. DYNAMICS ARE WEAK BUT PRESENT ALONG WITH MOISTURE
FROM SURFACE TO JET LEVEL. PROBABLY SOME LIGHT SNOW OR SNOW SHOWERS
WITH LIGHT ACCUMS...MAINLY SATURDAY AFTERNOON/EVENING.
FORECAST TEMPS IN THE MIXED LAYER FRIDAY ARE EQUIVALENT TO -21C
TO -23C AT 850 MB. THIS WOULD SUPPORT MAX SFC TEMPS IN THE
TEENS...MAYBE LOW 20S ALONG THE SOUTH COAST. CLOUDS WILL KEEP
FRIDAY NIGHT A LITTLE LESS COLD THAN THURSDAY NIGHT WITH AN
ESTIMATED RANGE OF 5 TO 15 ABOVE. SOUTHWEST FLOW AHEAD OF THE COLD
FRONT SATURDAY WILL BRING SFC MAX TEMPS UP A LITTLE MORE...MID 20S
TO LOWER 30S.
SUNDAY THROUGH TUESDAY... THE COLD FRONT WILL STALL SOUTH OF NEW
ENGLAND AS THE UPPER FLOW TURNS MORE WEST-EAST. SURFACE HIGH
PRESSURE BUILDS SOUTH INTO QUEBEC AND THE MARITIMES DURING THE EARLY
WEEK. THIS WILL SERVE TO HOLD COLD AIR IN THE NORTHEAST USA. IT WILL
ALSO SET UP AN EAST-NORTHEAST WIND OFF THE GULF OF MAINE INTO
SOUTHERN NEW ENGLAND. THE STEADY FLOW WILL BRING CLOUDS THROUGH THE
PERIOD. A WEAK NORTHERN JET MOVES OVERHEAD SUNDAY AND MAY INDUCE
SOME LIFT OVER SOUTHERN NEW ENGLAND...ENOUGH TO ENCOURAGE A PERIOD
OF LIGHT SNOW OVER THE REGION.
THE PACIFIC NORTHWEST SHORTWAVE WILL REACH THE PLAINS SUNDAY AND
MOVE OVER THE STALLED FRONT. THIS WILL GENERATE A LOW PRESSURE WAVE
ALONG THE FRONT...AND BOTH THE SHORTWAVE AND SURFACE LOW WILL MOVE
EAST. ALL MODELS AGREE THAT THE SHORTWAVE WILL DEEPEN AS IT
APPROACHES THE ATLANTIC COAST WHICH WILL TURN THE UPPER FLOW
SOUTHWEST AHEAD OF THE SYSTEM. THIS WOULD DRAW DEEP MOISTURE UP THE
COAST MONDAY AND TUESDAY OVERRUNNING THE STALLED FRONT AS THE WAVE
APPROACHES AND THEN PASSES TO OUR SOUTH. THE COMBINATION OF THE
MOISTURE WITH DEEPENING LIFT WILL SUPPORT A PROLONGED PERIOD OF
ACCUMULATING SNOW. THIS WOULD BE A PLOWABLE SNOW SPREAD OVER A 72-
HOUR PERIOD...WITH STRONGEST RATES MONDAY NIGHT AND TUESDAY MORNING.
BECAUSE THE SHORTWAVE IS CURRENTLY OVER THE MID-PACIFIC...IT IS TOO
SOON TO BE CONFIDENT ON DETAILS. CONFIDENCE SHOULD INCREASE OVER
THE WEEKEND AS THE SHORTWAVE COMES ASHORE IN THE WEST.
WEDNESDAY...HIGH PRESSURE BUILDS IN WITH COLD DRY WEATHER.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...THROUGH THURSDAY NIGHT...
OVERNIGHT INTO THURSDAY...MODERATE CONFIDENCE. INCREASING THREAT
FOR MVFR AND ISOLATED IFR IN LIGHT SNOW MAINLY NW OF A LINE FROM
BDL- ORH-BVY THROUGH ABOUT 12Z. THEN LIGHT SNOW WITH MAINLY
VFR/MVFR CONDITIONS THE REST OF THE REGION UNTIL WINDS SHIFT
MAINLY N...AT WHICH POINT...SOME BRIEF MOD-HEAVY SNOW POSSIBLE
MAINLY CAPE ANN...CAPE COD AND THE ISLANDS AFTER 15Z...DIMINISHING
LATE IN THE AFTERNOON.
THURSDAY NIGHT...HIGH CONFIDENCE. MAINLY VFR. STRONG NW WINDS
WITH GUSTS 20-30 KT AT TIMES.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF. BEST CHANCE FOR ACCUM SNOW
WILL BE 10Z - 16Z WITH CHANCE FOR MVFR CIGS AND OCCASIONAL IFR
VSBYS. SNOW ACCUMS GENERALLY 1-2 INCHES OR LESS.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY...MODERATE CONFIDENCE. VFR WITH DIMINISHING WIND.
SATURDAY...MODERATE CONFIDENCE. VFR. AN ARCTIC COLD FRONT MOVES
ACROSS NEW ENGLAND. SCATTERED SNOW SHOWERS MAY BRING MVFR CIGS AND
MVFR/IFR VSBYS.
SUNDAY...MODERATE CONFIDENCE IN TRENDS...LOW CONFIDENCE IN TIMING.
MVFR LOWERING TO IFR IN SNOW OR SNOW SHOWERS. NORTHEAST WIND GUSTING
25-30 KNOTS ALONG THE COAST.
MONDAY...MODERATE CONFIDENCE IN TRENDS...LOW CONFIDENCE IN TIMING.
LOW PRESSURE APPROACHES FROM THE PLAINS. IFR CONDITIONS IN AREAS OF
SNOW. NORTHEAST WINDS GUSTING 25-35 ALONG THE COAST.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...THROUGH THURSDAY NIGHT...
SOUTHWEST WINDS WITH GUSTS 20-25 KNOTS WILL CONTINUE OVERNIGHT.
ONCE WINDS SHIFT AROUND TO THE N-NW THURSDAY...WINDS WILL RAPIDLY
INCREASE...WITH GALE FORCE GUSTS LIKELY. A GALE WARNING CONTINUES.
REGARDING FREEZING SPRAY POTENTIAL...NOTE AT LEAST MODERATE
FREEZING SPRAY DURING THE LATE AFTERNOON AND OVERNIGHT TIMEFRAME
SO WILL BE GOING WITH A FREEZING SPRAY ADVISORY AT THIS TIME. MAY
REQUIRE AN UPGRADE TO HEAVY FREEZING SPRAY WARNINGS PARTICULARLY
IF SEAS ARE A BIT HIGHER THAN CURRENTLY FORECAST.
OUTLOOK...FRIDAY THROUGH MONDAY...MODERATE CONFIDENCE.
FRIDAY...WEST WINDS GUSTING AROUND 20 KNOTS. SEAS 5 TO 8 FEET BUT
DIMINISHING.
SATURDAY...AN ARCTIC COLD FRONT MOVES ACROSS THE WATERS LATE
AFTERNOON AND EARLY NIGHT...THEN STALLS JUST SOUTH OF THE WATERS.
REDUCED VSBYS IN SCATTERED SNOW SHOWERS. SOUTHWEST WINDS GUSTING
NEAR 20 KNOTS...BECOMING NORTH BEHIND THE FRONT. SEAS AT 5 FEET ON
THE OUTER WATERS IN THE MORNING BUT DIMINISHING.
SUNDAY...ARCTIC HIGH PRESSURE BUILDS NORTH AND NORTHEAST OF NEW
ENGLAND. PLAINS LOW PRESSURE APPROACHES ON MONDAY...SPREADING RAIN
AND SNOW ACROSS THE WATERS. INCREASING NORTHEAST WIND WITH SPEEDS OF
25-30 KNOTS SUNDAY AND 30-35 KNOTS MONDAY. SEAS BUILD TO 5 TO 10
FEET. NORTHEAST GALES ARE POSSIBLE DURING THIS PERIOD ESPECIALLY ON
MONDAY. THE BEST CHANCE OF GALES WILL BE ON THE WATERS SOUTH OF NEW
ENGLAND.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WINTER WEATHER ADVISORY UNTIL 9 AM EST THURSDAY FOR MAZ002>004-
008.
RI...NONE.
MARINE...FREEZING SPRAY ADVISORY FROM 7 PM THURSDAY TO 4 AM EST FRIDAY
FOR ANZ231>234.
GALE WARNING FROM 1 PM THURSDAY TO 1 AM EST FRIDAY FOR
ANZ230>237-251.
FREEZING SPRAY ADVISORY FROM 7 PM THURSDAY TO 7 AM EST FRIDAY
FOR ANZ235-237-250-251-254>256.
GALE WARNING FROM 1 PM THURSDAY TO 5 AM EST FRIDAY FOR ANZ250-
254>256.
&&
SYNOPSIS...WTB/DOODY
NEAR TERM...WTB/DOODY/RLG
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/DOODYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 431 PM EST WED FEB 4 2015 MAZ002>004-008-052145- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA- 431 PM EST WED FEB 4 2015 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS AND WESTERN MASSACHUSETTS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND CHILLS MAY REACH 15 TO 25 BELOW ZERO THURSDAY NIGHT AND FRIDAY MORNING. THERE IS A CHANCE OF ACCUMULATING SNOW SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ005>007-009>024-026-RIZ001>008-052145- HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 431 PM EST WED FEB 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIND CHILLS MAY REACH 15 TO 25 BELOW ZERO THURSDAY NIGHT AND FRIDAY MORNING. THERE IS A CHANCE OF ACCUMULATING SNOW SUNDAY AND/OR MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ250-254>256-052145- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 431 PM EST WED FEB 4 2015 ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 5 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ235-237-251-052145- RHODE ISLAND SOUND-BLOCK ISLAND SOUND- MASSACHUSETTS BAY AND IPSWICH BAY- 431 PM EST WED FEB 4 2015 ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 1 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230-236-052145- BOSTON HARBOR-NARRAGANSETT BAY- 431 PM EST WED FEB 4 2015 ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. MODERATE FREEZING SPRAY IS LIKELY THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231>234-052145- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 431 PM EST WED FEB 4 2015 ...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 1 AM EST FRIDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 353 AM EST THU FEB 5 2015 MAZ005-006-009>012-026-051400- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...AYER 353 AM EST THU FEB 5 2015 ...ICY ROADS LIKELY THIS MORNING... OVERNIGHT A COMBINATION OF RAIN AND SNOW HAS FALLEN ACROSS MUCH OF THIS AREA. WITH TEMPERATURES NOW APPROACHING FREEZING AND VERY COLD GROUND TEMPERATURES...THE MOISTURE ON THE GROUND IS LIKELY TO FREEZE CREATING SLIPPERY CONDITIONS. MOTORISTS SHOULD USE CAUTION WHEN DRIVING THIS MORNING. RLG
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE TAUNTON MA 353 AM EST THU FEB 5 2015 MAZ005-006-009>012-026-051400- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE... BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD... WORCESTER...AYER 353 AM EST THU FEB 5 2015 ...ICY ROADS LIKELY THIS MORNING... OVERNIGHT A COMBINATION OF RAIN AND SNOW HAS FALLEN ACROSS MUCH OF THIS AREA. WITH TEMPERATURES NOW APPROACHING FREEZING AND VERY COLD GROUND TEMPERATURES...THE MOISTURE ON THE GROUND IS LIKELY TO FREEZE CREATING SLIPPERY CONDITIONS. MOTORISTS SHOULD USE CAUTION WHEN DRIVING THIS MORNING. RLG
1 winter weather. Local standard time, as filed.
Two to five inches of snow fell across Tolland County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Connecticut in 2015Every state in 2015This day in weather historyWarnings in Connecticut, February 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 560552.